JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDEDNESS AND INVERSION PROPERTIES OF CERTAIN CONVOLUTION TRANSFORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDEDNESS AND INVERSION PROPERTIES OF CERTAIN CONVOLUTION TRANSFORMS
Yakubovich, Semyon-B.;
  PDF(new window)
 Abstract
For a fixed function h we deal with a class of convolution transforms , where $(f\;*\;h)(x)\;
 Keywords
convolution transform;Kontorovich-Lebedev transform;Young inequality;
 Language
English
 Cited by
1.
On the least values of Lp-norms for the Kontorovich–Lebedev transform and its convolution, Journal of Approximation Theory, 2004, 131, 2, 231  crossref(new windwow)
2.
On a progress in the Kontorovich–Lebedev transform theory and related integral operators, Integral Transforms and Special Functions, 2008, 19, 7, 509  crossref(new windwow)
3.
The convolution for the Kontorovich–Lebedev transform revisited, Journal of Mathematical Analysis and Applications, 2016, 440, 1, 369  crossref(new windwow)
 References
1.
Higher Transcendental Functions, 1953. vol.Ⅱ.

2.
Fourier Series. A Modern Introduction, 1982. vol.Ⅱ.

3.
Dokl. AN SSR, 1949. vol.68. 4, pp.653-656

4.
Gordon and Breach, 1986. vol.Ⅰ;Ⅱ.

5.
The Use of Integral Transforms, 1972.

6.
Index Transforms, 1996.